Two-terminal reliability of a mobile ad hoc network under the asymptotic spatial distribution of the random waypoint model

Binchao Chen, Aaron Phillips, Timothy I. Matis

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

The random waypoint (RWP) mobility model is frequently used in describing the movement pattern of mobile users in a mobile ad hoc network (MANET). As the asymptotic spatial distribution of nodes under a RWP model exhibits central tendency, the two-terminal reliability of the MANET is investigated as a function of the source node location. In particular, analytical expressions for one and two hop connectivities are developed as well as an efficient simulation methodology for two-terminal reliability. A study is then performed to assess the effect of nodal density and network topology on network reliability.

Original languageEnglish
Pages (from-to)72-79
Number of pages8
JournalReliability Engineering and System Safety
Volume106
DOIs
StatePublished - Oct 2012

Keywords

  • Mobile ad hoc networks (MANET)
  • Network reliability
  • Random waypoint model
  • Two-terminal reliability

Fingerprint Dive into the research topics of 'Two-terminal reliability of a mobile ad hoc network under the asymptotic spatial distribution of the random waypoint model'. Together they form a unique fingerprint.

  • Cite this